MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 3; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 3; CEMENTLESS STEM
Catalog Number 01.18.413
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 january 2020: lot 182543: (b)(4) items manufactured and released on 18-sep-2018.Expiration date: 2023-09-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implants involved in the complaint, batch review performed on 31 january 2020.Cup: mpact 01.32.156dh acetabular shell 56 two-holes (k132879) lot.1901381 lot 1901381: (b)(4) items manufactured and released on 03-jun-2019.Expiration date: 2024-05-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Screws: mpact 01.32.6530 cancellous bone screw, flat head 6,5 l 30 (k103721) lot.1904928 lot 1904928: (b)(4) items manufactured and released on 10-jul-2019.Expiration date: 2024-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Screws: mpact 01.32.6525 cancellous bone screw, flat head 6,5 l 25 (k103721) lot.1904927 lot 1904927: (b)(4) items manufactured and released on 10-jul-2019.Expiration date: 2024-06-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Liner: mpact 01.32.3648hct flat pe hc liner 36/f (k103721) lot.185988 lot 185988: (b)(4) items manufactured and released on 27-sep-2018.Expiration date: 2023-09-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 36 size l + 4 (k112115) lot.1901948 lot 1901948: (b)(4) items manufactured and released on 21-jun-2019.Expiration date: 2024-06-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer more than 2 months after primary.The surgery was completed successfully.

Brand Name
STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 3
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9744696
Report Number3005180920-2020-00089
Device Sequence Number2456143
Product Code LZO
UDI-Device Identifier07630040720120
UDI-Public07630040720120
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/04/2023
Device Catalogue Number01.18.413
Device Lot Number182543
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2020
Initial Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR